Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Bumps on arches of feet that pop and cause flaky and itchy dots, no changes seen with medicines. Precautionary measures?

I have small pimple looking bumps on both arches of my feet then they pop to small red dots that become dry flaky and sometimes itchy it spreads but only on the arches of mt feet. I have soaked them in bleach water the pimples seem to pop and start to dry out but the white pimples start to come back in different areas of the bottom of my feet my dermatologist said its a fungus and gave me two types of creams to use every day but all they do is make the skin peel and get really flaky. I ve had this for a year now. Don t know what to do I stopped wearing flip flops and change my socks everyday. Any suggestions
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query,

You might have developed fungal infection.

The feet area is moist and can to develop these infections.

Treatment can be with oral antifungals as well as with topical antifungals.

Various antifungal powders like candid are available.

These can help reduce the moisture as well as control the infection.

Its important to use these products for at least a month to get good relief.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you good health,
Thank you
Answered: Wed, 4 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor